Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS Birmingham, AL

October 10, 2014Walker County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Oct 10, 2014, 6:07 PM CDT for Walker County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2014, 6:07 PM CDT (23:07 UTC)
Expired
Oct 10, 2014, 6:32 PM CDT
In force
25 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Walker County, AL

The radar

The Birmingham radar (KBMX), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS54 KBMX 102307
SVRBMX
ALC127-110000-
/O.NEW.KBMX.SV.W.0121.141010T2307Z-141011T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALKER COUNTY IN ALABAMA...

* UNTIL 700 PM CDT

* AT 605 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SMITH DAM TO OAKMAN...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CORDOVA...DORA...SUMITON...PARRISH...LYNNS PARK...GORGAS...SIPSEY
  AND GORGAS STEAM PLANT.

THIS INCLUDES...
US 78 EXIT NUMBERS 52 THROUGH 78...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3399 8714 3390 8708 3389 8701 3384 8695
      3381 8695 3377 8702 3366 8706 3360 8720
      3355 8719 3351 8725 3353 8727 3351 8727
      3352 8732 3359 8732 3360 8742 3369 8743
      3369 8753 3377 8753 3400 8732
TIME...MOT...LOC 2307Z 271DEG 31KT 3396 8713 3369 8740

$$

GRANTHAM
3 follow-up statements
362 
WWUS54 KBMX 102317
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT FRI OCT 10 2014

ALC127-110000-
/O.CON.KBMX.SV.W.0121.000000T0000Z-141011T0000Z/
WALKER AL-
617 PM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WALKER COUNTY
UNTIL 700 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SMITH DAM TO 5 MILES SOUTH OF OAKMAN...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CORDOVA...DORA...SUMITON...LYNNS PARK...SIPSEY...GORGAS...BELOIT...
  ROCKY HOLLOW...GORGAS STEAM PLANT AND BURNWELL.

THIS INCLUDES...
US 78 EXIT NUMBERS 61 THROUGH 78...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8709 3389 8701 3384 8695 3381 8695
      3377 8702 3366 8706 3360 8720 3354 8720
      3351 8725 3353 8727 3351 8727 3352 8732
      3359 8732 3360 8742 3369 8742 3369 8745
      3371 8745 3399 8714
TIME...MOT...LOC 2317Z 271DEG 31KT 3393 8708 3364 8738

$$

GRANTHAM
788 
WWUS54 KBMX 102325
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT FRI OCT 10 2014

ALC127-110000-
/O.CON.KBMX.SV.W.0121.000000T0000Z-141011T0000Z/
WALKER AL-
625 PM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WALKER
COUNTY UNTIL 700 PM CDT...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF SMITH DAM TO 7 MILES SOUTHWEST OF GORGAS...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  DORA...SUMITON...GORGAS...BELOIT...ROCKY HOLLOW...GORGAS STEAM
  PLANT...BURNWELL...QUINTON...TUTWILER AND BARNEY.

THIS INCLUDES...
US 78 EXIT NUMBERS 65 THROUGH 78...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8709 3389 8701 3384 8695 3381 8696
      3377 8702 3366 8706 3360 8720 3355 8720
      3351 8725 3353 8727 3351 8727 3352 8732
      3359 8732 3360 8742 3394 8712
TIME...MOT...LOC 2326Z 271DEG 31KT 3391 8701 3362 8731

$$

GRANTHAM
640 
WWUS54 KBMX 102332
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT FRI OCT 10 2014

ALC127-102343-
/O.CAN.KBMX.SV.W.0121.000000T0000Z-141011T0000Z/
WALKER AL-
632 PM CDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALKER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3390 8709 3389 8701 3384 8695 3381 8696
      3377 8702 3366 8706 3360 8720 3355 8720
      3351 8725 3353 8727 3351 8727 3352 8732
      3359 8732 3360 8742 3394 8712
TIME...MOT...LOC 2333Z 271DEG 31KT 3391 8694 3362 8724

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 2:04 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Oct 10, 2:04 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT FRI OCT 10 2014

.SYNOPSIS...

A QUASI-STATIONARY FRONT MEANDERS NEAR THE ALABAMA AND TENNESSEE
STATE LINE THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL
DEVELOP NEAR THIS FRONT EACH DAY. THERE WILL BE A GOOD GRADIENT
BETWEEN HIGH RAIN CHANCES NORTH AND LESSER RAIN CHANCES SOUTH EACH
PERIOD. A FEW STRONG STORMS WILL SOME WIND GUSTS AND HAIL ARE
POSSIBLE WITH ANY OF THE STORMS THAT FORM THIS WEEKEND.

A SHARP UPPER TROUGH SWINGS WEST TO EAST OVER THE MID CONUS MONDAY.
THIS WILL PUSH A COLD FRONT THROUGH CENTRAL ALABAMA MONDAY NIGHT.
THIS FRONT WILL PROVIDE HIGH SHOWER AND THUNDERSTORM CHANCES MONDAY
NIGHT INTO EARLY TUESDAY.

A TRANSITION TO ZONAL FLOW ALOFT AND SURFACE HIGH PRESSURE WILL
KEEP THINGS DRY TUESDAY NIGHT THROUGH FRIDAY NIGHT. ANOTHER COLD
FRONT APPROACHES NEAR THE WEEKEND...BUT EXTENDED RANGE MODELS HAVE
A LARGE SPREAD IN FRONTAL TIMING AND AVAILABLE MOISTURE.

75

&&

.DISCUSSION...

A QUASI-STATIONARY FRONT REMAINS NORTH OF CENTRAL ALABAMA THROUGH THE
WEEKEND. THIS FRONT WILL MEANDER NORTH AND SOUTH AS UPPER LEVEL
DISTURBANCES TRAVERSE THE REGION WEST TO EAST. THIS WILL CONTINUE
THE RATHER SHARP GRADIENT NORTH TO SOUTH OF RAIN CHANCES. BULK SHEAR
AND INSTABILITY ARE HIGH ENOUGH THAT STRONG STORMS MAY DEVELOP EACH
DAY WITH GUSTY WINDS AND SMALL HAIL BEING POSSIBLE. INTO MONDAY...
A LARGE SCALE TROUGH TAKES SHAPE OVER THE PLAINS...AND OUR QUASI-
STATIONARY FRONT MOVES NORTHWARD. THEREFORE...THE SENSIBLE WEATHER
TODAY THROUGH MONDAY WILL BE VERY SIMILAR...HIGHER RAIN CHANCES
NORTH...LOW CLOUDS/PATCHY FOG IN THE MORNING FROM SOUTHERLY FLOW...
HIGHS 79 TO 89 AND LOWS 60 TO 70.

A STRONG COLD FRONT MOVES THROUGH THE STATE MONDAY NIGHT. THIS
SYSTEM HAS QUITE A BIT MORE DYNAMICS THAN THE PREVIOUS FEW SYSTEMS.
LOOKING AT THE GFS/ECMWF MODEL TRENDS OVER THE PAST SEVERAL DAYS...
THERE HAVE BEEN TWO DISTINCT ISSUES. ONE WAS TIMING AND ONE WAS THE
TROUGH STRENGTH AND ORIENTATION. THE ECMWF HAS BEEN UP TO 24 HOURS
SLOWER THAN THE GFS...BUT THE LATEST RUNS ARE INCREASING THE TIMING
CLOSER TO THE GFS. WILL LEAN TOWARD A MORE PROGRESSIVE SOLUTION AND
GFS SOLUTION AT THIS TIME. THEREFORE...IT APPEARS THE BEST CHANCE
OF SHOWERS AND THUNDERSTORMS COMES APPROXIMATELY 6 PM MONDAY
EVENING UNTIL 6 AM TUESDAY MORNING.

THE STRENGTH AND ORIENTATION OF THE TROUGH WILL HAVE AN EFFECT ON
THE SEVERITY OF THE THUNDERSTORMS THAT DEVELOP. THE GFS AND ITS
ENSEMBLE HAVE A RATHER DEEP TROUGH THAT PUSHES TO THE GULF OF
MEXICO...BUT THE ECMWF IS EVEN DEEPER AND ENDS UP CLOSING OFF THE
MAIN LOW OVER THE MID MISSISSIPPI VALLEY. ADDITIONALLY...THE
NEUTRAL TILT OF THE ECMWF TROUGH AXIS WOULD LEND ITSELF MORE TO
LESSER SPEED AND DIRECTIONAL SHEAR THAN ITS GFS COUNTERPART. THE
GFS ACTUALLY HAS A FAVORABLE WIND PROFILE FOR A FEW TORNADOES...
ESPECIALLY IF ANY ACTIVITY CAN DEVELOP AHEAD OF THE ORGANIZED LINE.

AT THIS TIME...WILL TAKE A SLIGHT LEAN TOWARD THE GFS. DUE TOT HE
BETTER SPEED AND DIRECTIONAL SHEAR...ILL ADD MENTION OF A TORNADO
INTO THE HAZARDOUS WEATHER OUTLOOK THIS AFTERNOON. THE MAIN MODE
APPEARS TO BE A QLCS...SO THE TORNADO THREAT IS CERTAINLY SECONDARY
BUT REAL. SO THE MAIN THING TO MONITOR THE NEXT FEW DAYS WILL BE
HOW THE WIND PROFILES CHANGE AS WE APPROACH THE POTENTIAL EVENT.
STAY TUNED.

LEANED TOWARD A ZONAL FLOW PATTERN AND MUCH COOL AND DRIER
CONDITIONS TUESDAY NIGHT AND BEYOND.

75

&&

.AVIATION...
18Z TAF DISCUSSION.

CONDITIONS HAVE BEEN IMPROVING RAPIDLY THE TAF SITES WITH MOSTLY
VFR CONDITIONS AT THE CURRENT TIME. SCATTERED SHOWERS ARE
DEVELOPING ACROSS WEST AL AND EAST MS. EXPECT THESE SHOWERS AND
POTENTIALLY A THUNDERSTORMS WILL EFFECT KTCL...KBHM AND KEET
THROUGHOUT THE AFTERNOON. FOR NOW...HAVE ONLY MENTION VCTS AT
KTCL BUT WILL MAKE AMENDMENTS AS NECESSARY. A STATIONARY BOUNDARY
REMAINS TO THE NORTH OVERNIGHT WITH PLENTY OF MOISTURE ACROSS
CENTRAL ALABAMA AND LOW LEVEL ISENTROPIC ASCENT EXPECTED OVERNIGHT.
THEREFORE...EXPECT CONDITIONS TONIGHT WILL BE SIMILAR TO LAST
NIGHT WITH IFR TO LIFR CONDITIONS AFTER 09-10Z. CONDITIONS SHOULD
BEGIN TO IMPROVE AROUND 15Z.

NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER.

05/MA

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  81  63  81  62 /  50  50  50  30  30
ANNISTON    68  83  66  83  64 /  30  40  30  30  20
BIRMINGHAM  70  84  66  83  67 /  40  50  40  30  30
TUSCALOOSA  69  85  66  84  65 /  50  40  40  20  30
CALERA      68  84  67  85  66 /  40  40  40  20  20
AUBURN      69  85  69  85  66 /  10  20  20  20  10
MONTGOMERY  68  88  67  88  66 /  20  20  20  20  20
TROY        64  87  63  86  65 /  10  10  20  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 10, 12:52 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 PM CDT FRI OCT 10 2014

ALZ011>015-017>050-111800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1252 PM CDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A CHANCE FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF
CENTRAL ALABAMA ALONG AND AHEAD OF A COLD FRONT FROM AROUND 6 PM
MONDAY NIGHT ACROSS THE WEST UNTIL 6 AM TUESDAY MORNING ACROSS
THE EAST. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS OF
60 MPH OR GREATER WITH A SLIGHTLY LOWER THREAT FOR ISOLATED
TORNADOES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED FROM MONDAY NIGHT AND TUESDAY MORNING.

In the hours before

Special weather statement, Oct 10, 4:38 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT FRI OCT 10 2014

ALZ025-034-102230-
BIBB AL-SHELBY AL-
438 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY AND
NORTHEASTERN BIBB COUNTIES UNTIL 530 PM CDT...

AT 439 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST BLOCTON...OR 9 MILES NORTH OF CENTREVILLE...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MONTEVALLO...
  ASHBY...
  BRIERFIELD IRONWORKS PARK...
  UNIVERSITY OF MONTEVALLO...
  WILTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3316 8720 3323 8687 3307 8685 3307 8688
      3301 8687 3303 8720
TIME...MOT...LOC 2139Z 266DEG 13KT 3310 8712

19
Special weather statement, Oct 10, 5:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT FRI OCT 10 2014

ALZ011>015-102315-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
515 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...EASTERN
MARION...SOUTHERN LAMAR AND FAYETTE COUNTIES UNTIL 615 PM CDT...

AT 511 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF HALEYVILLE
TO 6 MILES SOUTHWEST OF MILLPORT...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LYNN...
  FAYETTE...
  CARBON HILL...
  ARLEY...
  JASPER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3354 8828 3426 8773 3427 8710 3400 8711
      3398 8714 3390 8708 3388 8702 3354 8732
      3358 8732 3360 8737 3361 8763 3357 8767
      3352 8767
TIME...MOT...LOC 2215Z 268DEG 27KT 3415 8754 3350 8812

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 6:53 AM CDTDense Fog AdvisoryBMXAutauga, Bibb, Chilton, Coosa, Dallas, Elmore and 6 more3 hr
Oct 10, 4:38 PM CDTSpecial Weather StatementBMXBibb52 min
Oct 10, 5:15 PM CDTSpecial Weather StatementBMXFayette, Lamar, Walker, Winston60 min
Oct 10, 6:49 PM CDTSpecial Weather StatementBMXJefferson41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.